# SDR REXA2013091701851

- Difficulty date: September 17, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER CROSSBEAM IS GOUGED IN TWO PLACES FWD AND AFT.  REPAIRED GOUGES TO UPPER BEAM ON AFT CARGO BAY DOOR IAW EO R53487.
